Relaxed elastic lines of second kind in dual space


Aydin G., Gurbuz N., Gorgulu A., COKEN A. C.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.12, no.2, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1142/s0219887815500164
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: Dual space, relaxed elastic line, energy density, ORIENTED SURFACE

Abstract

In this study, we worked on the second kind of relaxed elastic lines on dual spaces which has an important point on kinematic. We also obtained boundary conditions for this type of curves. Moreover, the minimization problem of the energy which occurs with an applied force on an elastic line was discussed. Then, we researched the formed potential energy due to the applied force and derived boundary conditions for that case.